Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itchy penis after sex, treated for yeast infection, had STD tests done. What can we do?

my husband and i have been married for 15 yrs and he always gets an itchy penis and all around under balls after we have sex i have treated for yeast infection ,went got smears done everything shows normal but i am prone to bacterial vagina infections did test for stds all good this has been going on scince we have been together and he is frustrated what can we do
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Your husband gets itching over penis after sex .As you are getting repeated episodes of Bacterial Vaginitis it is likely that your husband is getting infection from sex .Is he diabetic ? i you have not tested his blood sugar Levels in the past get it done now to rule out Diabetes.
Please both of you simultaneously take a course of antibiotic and anti trichomoniasis for a week.Get the prescription of these drugs from your family Physician.

Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor